# SDR AU010211

- Difficulty date: March 4, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2610 · Detection System
- Part: Warning Horn
- Condition: Inoperative
- Location: Detection System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) FIRE TEST WARNING BELL INOPERATIVE.
